Follow
Marston Conder
Marston Conder
Distinguished Professor of Mathematics, University of Auckland
Verified email at auckland.ac.nz - Homepage
Title
Cited by
Cited by
Year
Trivalent symmetric graphs on up to 768 vertices
M Conder, P Dobcsanyi
J. Combin. Math. Combin. Comput, 2002
2032002
Generators for alternating and symmetric groups
MDE Conder
Journal of the London Mathematical Society 2 (1), 75-86, 1980
2021980
Determination of all regular maps of small genus
M Conder, P Dobcsányi
Journal of Combinatorial Theory, Series B 81 (2), 224-242, 2001
1862001
Hurwitz groups: a brief survey
M Conder
Bulletin (New Series) of the American Mathematical Society 23 (2), 359-370, 1990
1821990
A census of semisymmetric cubic graphs on up to 768 vertices
M Conder, A Malnič, D Marušič, P Potočnik
Journal of Algebraic Combinatorics 23 (3), 255-294, 2006
1042006
More on generators for alternating and symmetric groups
MDE Conder
The Quarterly Journal of Mathematics 32 (2), 137-163, 1981
1001981
Regular maps and hypermaps of Euler characteristic− 1 to− 200
MDE Conder
Journal of Combinatorial Theory, Series B 99 (2), 455-459, 2009
982009
Automorphism groups of symmetric graphs of valency 3
M Conder, P Lorimer
Journal of Combinatorial Theory, Series B 47 (1), 60-72, 1989
941989
The symmetric genus of sporadic groups
MDE Conder, RA Wilson, AJ Woldar
Proceedings of the American Mathematical Society 116 (3), 653-663, 1992
911992
A classification of 2-arc-transitive circulants
B Alspach, MDE Conder, D Marušič, MY Xu
Journal of Algebraic Combinatorics 5 (2), 83-86, 1996
751996
Some results on quotients of triangle groups
MDE Conder
Bulletin of the Australian Mathematical Society 30 (1), 73-90, 1984
731984
Remarks on path-transitivity in finite graphs
MDE Conder, CE Praeger
European Journal of Combinatorics 17 (4), 371-378, 1996
591996
The genus of compact Riemann surfaces with maximal automorphism group
M Conder
Journal of Algebra 108 (1), 204-247, 1987
551987
A tetravalent half-arc-transitive graph with non-abelian vertex stabilizer
MDE Conder, D Marušič
Journal of Combinatorial Theory, Series B 88 (1), 67-76, 2003
492003
On isomorphisms of finite Cayley graphs
CH Li, M Conder
European Journal of Combinatorics 19, 911-919, 1998
491998
Regular Cayley maps for finite abelian groups
M Conder, R Jajcay, T Tucker
Journal of Algebraic Combinatorics 25 (3), 259-283, 2007
482007
Hexagon‐free subgraphs of hypercubes
M Conder
Journal of graph theory 17 (4), 477-479, 1993
481993
An update on Hurwitz groups
M Conder
Walter de Gruyter GmbH & Co. KG 2 (1), 35-49, 2010
462010
The genera, reflexibility and simplicity of regular maps
MDE Conder, J Širáň, TW Tucker
Journal of the European Mathematical Society 12 (2), 343-364, 2010
452010
Regular t-balanced Cayley maps
M Conder, R Jajcay, T Tucker
Journal of Combinatorial Theory, Series B 97 (3), 453-473, 2007
452007
The system can't perform the operation now. Try again later.
Articles 1–20